Сфера наукових зацікавлень
групові алгебри
Публікації

Головні публікації останніх років: 

  1. Bovdi, V.; Kurdachenko, L.A.; Some ranks of modules over group rings. Comm. in Algebra. (2021), 1—16.
  2. Bovdi, V., Zabavsky; Reduction of matrices over simple Ore domains, Linear Multilinear Algebra (2021), 1—9. https://doi.org/10.1080/03081087.2020.1743632
  3. Bovdi, V.; Breuer, Th.; Maróti, A.; Finite simple groups with short Galois orbits on conjugacy classes. J. Algebra 544 (2020), 151—169.
  4. Bovdi, V.;  Klymchuk, T.;  Rybalkina, T.;  Salim, M.;  Sergeichuk,V.; Operators on positive semidefinite inner product spaces, Linear Algebra Appl. 596 (2020), 82—105.
  5. Bovdi, V., Zubkov, A.; Rational semi-invariants of super representations of quivers.  Intern. J. of Algebra and Computation, 30(4) (2020), p.883—902.
  6. Bovdi, V., Group algebra whose unit group is locally nilpotent, J. Austral Math. Soc., 109 (2020), 17—23.
  7. Artemovych, O., Bovdi, V., Salim, M.; Derivation on group rings, Acta Math. Szeged, 86 (2020), 51—72.
  8. Balogh Zs., Bovdi, V.; The Isomorphism Problem of Unitary Subgroups of Modular Group Algebras, Publ. Math. Debrecen, 97/1-2 (2020), 27—39.
  9. Bovdi, V.; Shchedryk, V. Commutative Bezout domains of stable range 1.5. Linear Algebra Appl. 568 (2019), 127—134.
  10. Bovdi, V.; Grishkov, A.; Unitary and symmetric units of a commutative group algebra,  Edinb. Math. Soc. 62(3) (2019), 641—654.
  11. Bovdi V, Leung, Ho-Hon, Maximal commutative subalgebras of a Grassmann algebra, J. of Algebra and Its Applications, 18(7) (2019), 1—15.
  12. Bovdi V, Dashkova O, Salim M, On the structure  of a finitary linear group, Ricerche di Matematica, 68(2) (2019), 803—809.
  13. Bovdi, V. and Laver, V., Thelma, A package on threshold elements, Version 1.02 (2019) (GAP package), https://gap-packages.github.io/Thelma .
  14. Bovdi, V.; Horn, R.A.; Salim, M., Sergeichuk V. Symplectic spaces and pairs of symmetric and nonsingular skew-symmetric matrices under congruence. Linear Algebra Appl. 537 (2018), 84–99.
  15. Bovdi, V.; Gerasimova, T.; Salim, M.; Sergeichuk V.,  Reduction of a pair of skew-symmetric matrices to its canonical form under congruence. Linear Algebra Appl. 543 (2018), 17—30.
  16. Bovdi, V.; Salim, M., Group algebras whose groups of normalized units have   exponent 4, Czechoslovak Math Journal, 68 (143) (2018), 141–148.
  17. Bovdi, V.; Salim, M.; Ursul, M., Completely simple endomorphism rings of modules, Applied General Topology, 19(2), (2018), 1–17.
  18. Bovdi, V.; Salim, M., Sergeichuk V., Neighborhood radius estimation for Arnold’s miniversal of complex and p-adic matrices. Linear Algebra and Applications, 512, (2017), no 1, 97—
  19. Bovdi, V.; Grishkov, A.; Siciliano, S., On Filtered Multiplicative Bases of Some Algebras. Algebr. Represent. Theory 18 (2015), no. 2, 297–306.
  20. Bovdi, V.; Grishkov, A.; Ursul, M., On the endomorphism rings of abelian groups and their Jacobson radical. Period. Math. Hungar. 71 (2015), no. 2, 155—165.